Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Congruences in unitary space

Author: N. Coburn
Journal: Trans. Amer. Math. Soc. 53 (1943), 25-40
MSC: Primary 53.0X
MathSciNet review: 0007632
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Coburn, Unitary curves in unitary space, Revista de la Universidad Nacional de Tucuman vol. 2 (1941) pp. 159-167. MR 0008494 (5:15g)
  • [2] -, Frenet formulas for curves in unitary space, Journal of Mathematics and Physics, Massachusetts Institute of Technology vol. 21 (1942) pp. 10-18. MR 0007289 (4:115c)
  • [3] -, Semi-analytic unitary subspaces of unitary space, Amer. J. Math. vol. 64 (1942) pp. 714-724. MR 0007290 (4:115d)
  • [4] T. Levi-Civita, The absolute differential calculus, London, 1929.
  • [5] J. A. Schouten and D. J. Struik, Einfuhrung in die Neueren Methoden der Differentialgeometrie, Groningen, vol. 1, 1935; vol. 2, 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X

Additional Information

Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society